Please use this identifier to cite or link to this item:
Title: Linear-quadratic control of discrete-time stochastic systems with indefinite weight matrices and mean-field Terms
Authors: Ni, YH
Li, X
Zhang, JF
Keywords: Indefinite linear-quadratic control
Mean-field theory
Stochastic system
Issue Date: 2014
Publisher: IFAC Secretariat
Source: IFAC Proceedings Volumes (IFAC-PapersOnline), 2014, v. 19, no. , p. 9750-9755 How to cite?
Journal: IFAC Proceedings Volumes (IFAC-PapersOnline) 
Abstract: In this paper, the linear-quadratic optimal control problem is considered for discrete-time stochastic systems with indefinite weight matrices in the cost function and mean-field terms in both the cost function and system dynamics. A set of generalized difference Riccati equations (GDREs) is introduced in terms of algebraic equality constraints and matrix pseudo-inverse. It is shown that the solvability of the GDRE is not only sufficient but also necessary for the well-posedness of the indefinite mean-field linear-quadratic optimal control problem and the existence of optimal feedback as well as open-loop controls.
Description: 19th IFAC World Congress on International Federation of Automatic Control, IFAC 2014, 24-29 August 2014
ISBN: 9783902823625
ISSN: 1474-6670
Appears in Collections:Conference Paper

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Nov 11, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.